# SDR SWIA202157907

- Difficulty date: March 13, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*COCKPIT FLOOR SUPPORT ANGLE AT FS280, BETWEEN LBL12 AND RBL12 HAS CORROSION AND CHAFING. (MARKED)     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED FWD COCKPIT FLOOR SUPPORT ANGLE AT FS280, BETWEEN LBL12 AND RBL12 REF CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21 AND CRJ 200 SRM 51-25-16
